# SDR NSVA20120613554

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 41,920 hours, 50,289 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING EN ROUTE CLIMB, THE CREW FELT SEVERE VIBRATION COMING FROM THE NR 2 ENGINE. THE CREW FOLLOWED UNUSUAL ENGINE VIBRATION PROCEDURES, SHUTDOWN ENGINE, DECLARED AN EMERGENCY.    LANDED WITHOUT ADDITIONAL COMPLICATION .  THE CREW REPORTED NO OTHER ABNORMAL INDICATIONS.
